Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jun 9, 2021, 11:52 PM CDT for Carroll County, Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2021, 11:52 PM CDT (04:52 UTC)
- Expired
- Jun 10, 2021, 12:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Jackson, MS
County Carroll County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1036 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.0
The text
As transmitted.
223 WWUS84 KJAN 100452 SPSJAN Special Weather Statement National Weather Service Jackson MS 1152 PM CDT Wed Jun 9 2021 MSZ025-027-100545- Carroll MS-Leflore MS- 1152 PM CDT Wed Jun 9 2021 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CARROLL AND SOUTHEASTERN LEFLORE COUNTIES UNTIL 1245 AM CDT... At 1152 PM CDT, Meteorologists were tracking a strong thunderstorm over Greenwood, moving east at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Malmaison around 1245 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3336 9023 3354 9029 3361 9011 3336 8979 TIME...MOT...LOC 0452Z 253DEG 10KT 3348 9019 $$ JC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 9, 10:26 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 9, 10:26 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1026 PM CDT Wed Jun 9 2021
.UPDATE...
Updated for evening discussion.
&&
.DISCUSSION...
Afternoon convection continues to dive south across the forecast
area into the Pine Belt. However, this has lost steam with some
flooding potential remains. This should continue to move south
across the region and will exit the south in another hour or so.
Additional showers and storms look to develop once again overnight
and increase in coverage overnight across the region. Flash flood
watch remains in effect through 1pm tomorrow. Otherwise a warm,
and muggy night is expected outside of storm development. /28/
Prior discussion below:
Tonight & Thursday...
Rest of this afternoon-tonight: Expect this line of convection
that is propagating through the area to continue to move SE & some
potential for isolated severe wind gusts to linger through early
this evening. As the broad upper trough slowly moves east into the
Mid-MS Valley & Tennessee Valley, moist low-level flow in the
cloud bearing layer will remain elevated with a deep warm cloud
layer & favorable winds for backbuilding/training convection. This
will keep the best Theta E confluence axis across areas along & N
of Interstate 20 corridor. HREF suite of guidance has somewhat of
less of a handle on QPF axis from redeveloping along any remnant
boundaries overnight, but seems to be a little further S & W than
the NW Delta that has no threshold for any rain. Due to this,
expanded the Elevated SW into NE LA & also into southern parts of
the Golden Triangle for some continued training from today & into
Thursday. Also expanded the Limited into the Interstate 20
corridor. Due to this, will expand the Flash Flood Watch for one
tier of parishes in LA as there is some support for higher QPF
swaths in this region. Best timing looks to be near or after
midnight in redevelopment & could extend this potential through
around midday Thursday. With widespread cloudiness & rain chances,
persistence for above normal lows similar to last night is
expected. A strong storm can't be ruled out overnight but less
likely with less diurnal heating.
Thursday: As the mid-level ridging builds over W Texas & trough
axis builds east into the Appalachians, expect westerly low-level
flow to remain, with N-NW flow aloft. There will remain sufficient
deep moisture & perturbed flow aloft for another afternoon of
scattered-numerous rain & storms. The axis will gradually shift
more E-NE the next couple of days. With low-level bulk shear
becoming lighter, decreasing lapse rates, severe potential will
become more mesoscale driven, such as low-level bowing segment
orientation. Due to this, will hold off on any mention of severe
for now & reevaluate the microburst/cold pool potential. However,
isolated stronger storms with a rouge severe storm or so can't be
ruled out. With sufficient low-level Theta E/moisture transport in
the Hwy 82 corridor & N of Interstate 20, kept the Flash Flood
Watch in effect through 18Z Thursday. Any additional rainfall,
especially across the NW Delta & Hwy 82 corridor, will lead to
areas of flash flooding, with significant flash flooding
possible. Kept same changes in the HWO/FFA to expand the areas of
both & extend the FFA in time, as mentioned before. /DC/
Thursday night through next Wednesday...
For the period Thursday night through Wednesday, we are beginning
to move out of a moist, warm, and widespread convective pattern
throughout the weekend and into a drier, ridging pattern. Cooler
and drier air could return as a cold front potentially makes it
into or through the area between Tuesday and Thursday, allowing
for a comfortable mid- week.
Cyclonic flow and the influence of daytime heating on Friday will
allow vertical motion to increase, allowing for some afternoon
convection extending into the central part of our area, but as the
evening progresses, air in the mid levels will temporarily dry out
and allow for a dry period in the overnight hours of Friday into
Saturday morning. The Heat Index on Saturday is a something to note,
with heat indices approaching 100, particularly in the Delta region.
With the amplifying pattern on Saturday supporting more of a
northwesterly/north type flow regime, we may see ingredients align
to support the production of a MCS on Saturday. Model guidance is
variable in agreement, so there is still uncertainty of timing and
location. This is something to keep an eye on the next couple of
model runs. Rain chances will also vary and be general due to these
uncertainties.
The low levels will remain relatively moist, until cool air begins
to creep down following the exit of a trough axis to the east and
the entrance of a ridging pattern roughly by midweek, which will
bring drier air, especially in the mid and upper levels. As we move
from Tuesday into Wednesday, there is a growing consensus of a cold
front and a trough axis to our east, which could bring noticeably
drier and cooler air. /AJ/
&&
.AVIATION...
00Z TAF discussion:
VFR conditions are ongoing at most all sites this evening. Those
experiencing storms may see conditions drop to MVFR and IFR this
evening before improving. Stratus and rain/storms will linger more
overnight tonight than has been the case through this week. This
will lead to additional MVFR to IFR conditions overnight into
tomorrow. As storms move out, conditions should improve back to
VFR through the late afternoon into the evening hours. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 74 89 72 89 / 41 39 17 17
Meridian 72 87 71 89 / 42 48 26 27
Vicksburg 75 90 74 91 / 25 32 15 12
Hattiesburg 74 89 72 91 / 43 24 5 17
Natchez 75 89 71 89 / 43 15 5 8
Greenville 74 86 74 89 / 79 76 34 18
Greenwood 73 84 74 89 / 80 81 50 33
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Thursday afternoon for MSZ018-019-
025>042.
LA...Flash Flood Watch through Thursday afternoon for LAZ007>009.
AR...Flash Flood Watch through Thursday afternoon for ARZ074-075.
&&
28Hazardous weather outlook, Jun 9, 3:03 PM CDT, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 303 PM CDT Wed Jun 9 2021 ARZ074-075-MSZ018-019-025-026-034-102015- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Washington- 303 PM CDT Wed Jun 9 2021 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Significant TIMING...This afternoon through Thursday The rest of this afternoon through tonight, isolated severe thunderstorms are possible the rest of this afternoon through early this evening. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) This afternoon through Thursday, additional heavy rainfall over areas that experienced flooding Tuesday is expected the rest of this afternoon through midday Thursday. Widespread flash flooding is likely and significant flooding is possible. Many roads will be flooded or closed. Some structural flooding is likely and water rescues are possible. Minor to moderate river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ007>009-MSZ027>033-035-036-040-041-102015- Morehouse-West Carroll-East Carroll-Carroll-Montgomery-Webster- Clay-Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Issaquena-Sharkey- 303 PM CDT Wed Jun 9 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...This afternoon through Thursday The rest of this afternoon through tonight, isolated severe thunderstorms are possible the rest of this afternoon through early this evening. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) This afternoon through Thursday, additional heavy rainfall the rest of this afternoon through midday Thursday will likely lead to areas of flash flooding. Some roads may become flooded or closed. Some structures may be threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ015-016-MSZ037>039-042>045-047-102015- Richland-Madison LA-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Warren- 303 PM CDT Wed Jun 9 2021 This hazardous weather outlook is for portions of northeast Louisiana, and central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...This afternoon through Thursday The rest of this afternoon through tonight, isolated severe thunderstorms are possible the rest of this afternoon through early this evening. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) This afternoon through Thursday, one to three inches of rain in a short amount of time may lead to localized flash flooding, especially in low lying and urban areas, the rest of this afternoon through midday Thursday. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ025-MSZ046-048>059-062>066-072-073-102015- Tensas-Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne- Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar- 303 PM CDT Wed Jun 9 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, isolated severe thunderstorms are possible the rest of this afternoon through early this evening. Some thunderstorms could produce damaging wind gusts and hail. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ023-024-026-MSZ060-061-074-102015- Franklin LA-Catahoula-Concordia-Adams-Franklin MS-Forrest- 303 PM CDT Wed Jun 9 2021 This hazardous weather outlook is for portions of and northeast Louisiana. .DAY ONE...Tonight and Thursday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jun 9, 8:31 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
831 PM CDT Wed Jun 9 2021
MSZ054>056-062>065-100200-
Smith MS-Lawrence MS-Jefferson Davis MS-Covington MS-Copiah MS-
Lincoln MS-Simpson MS-
831 PM CDT Wed Jun 9 2021
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SIMPSON...SOUTHWESTERN
SMITH...NORTHEASTERN LINCOLN...NORTHERN LAWRENCE...NORTHERN
COVINGTON...SOUTHEASTERN COPIAH AND NORTHWESTERN JEFFERSON DAVIS
COUNTIES UNTIL 900 PM CDT...
At 830 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Magee to near Union to Gallman.
Movement was southeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Magee and Pinola around 835 PM CDT.
Mount Olive and Shivers around 850 PM CDT.
Rockport around 900 PM CDT.
Other locations impacted by these storms include New Hebron, Mize,
Beauregard and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3160 9051 3195 9049 3193 9003 3195 8954
3165 8940 3161 8940
TIME...MOT...LOC 0130Z 329DEG 18KT 3188 8964 3187 9002 3192 9038
NFLocal storm report, Jun 9, 8:39 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
839 PM CDT WED JUN 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG RAYMOND 32.27N 90.42W
06/09/2021 HINDS MS LAW ENFORCEMENT
SEVERAL TREES WERE BLOWN DOWN IN THE RAYMOND
AREA.
&&
JCLocal storm report, Jun 9, 8:40 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
840 PM CDT WED JUN 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG 1 SSE TERRY 32.10N 90.29W
06/09/2021 HINDS MS LAW ENFORCEMENT
SEVERAL TREES WERE BLOWN DOWN IN THE TERRY
AREA.
&&
JCLocal storm report, Jun 9, 8:44 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
844 PM CDT WED JUN 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 WNW KOSCIUSKO 33.06N 89.61W
06/09/2021 ATTALA MS EMERGENCY MNGR
A TREE WAS UPROOTED AND FELL ONTO A HOUSE
ALONG GOLF COURSE ROAD. NUMEROUS TREES WERE
BLOWN DOWN ON HIGHWAY 19N AND HIGHWAY 12W.
&&
JCSpecial weather statement, Jun 9, 11:30 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
1130 PM CDT Wed Jun 9 2021
MSZ028-029-100515-
Montgomery MS-Webster MS-
1130 PM CDT Wed Jun 9 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WEBSTER AND CENTRAL
MONTGOMERY COUNTIES UNTIL 1215 AM CDT...
At 1130 PM CDT, Meteorologists were tracking a strong thunderstorm
near Winona, moving east at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Kilmichael around 1140 PM CDT.
Lodi around 1150 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3346 8938 3345 8940 3344 8941 3344 8945
3343 8945 3338 8965 3340 8965 3340 8971
3342 8972 3342 8974 3353 8977 3363 8944
TIME...MOT...LOC 0430Z 257DEG 27KT 3347 8967
JCSpecial weather statement, Jun 9, 11:52 PM CDT, 0 minutes before
Special Weather Statement National Weather Service Jackson MS 1152 PM CDT Wed Jun 9 2021 MSZ025-027-100545- Carroll MS-Leflore MS- 1152 PM CDT Wed Jun 9 2021 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL CARROLL AND SOUTHEASTERN LEFLORE COUNTIES UNTIL 1245 AM CDT... At 1152 PM CDT, Meteorologists were tracking a strong thunderstorm over Greenwood, moving east at 10 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Malmaison around 1245 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3336 9023 3354 9029 3361 9011 3336 8979 TIME...MOT...LOC 0452Z 253DEG 10KT 3348 9019 JC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 48 min |
| Jun 9, 7:36 PM CDT | Flash Flood Warning | JAN | Jasper, Smith | 3 hr |
| Jun 9, 7:47 PM CDT | Special Weather Statement | JAN | Covington | 43 min |
| Jun 9, 8:00 PM CDT | Special Weather Statement | JAN | Simpson | 45 min |
| Jun 9, 8:31 PM CDT | Special Weather Statement | JAN | Copiah, Covington, Simpson | 29 min |
| Jun 9, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson | 63 min |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 7 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 8 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 36 hr |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 7 days |
| Jun 9, 10:46 PM CDT | River Flood Warning | JAN | Noxubee | 8 days |
| Jun 9, 11:30 PM CDT | Special Weather Statement | JAN | Montgomery | 45 min |
| Jun 10, 2:37 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 3 hr |
| Jun 10, 4:38 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 7 hr |
| Jun 10, 5:06 AM CDT | Flash Flood Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 3 hr |
| Jun 10, 5:28 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 5 hr |
| Jun 10, 6:05 AM CDT | Flash Flood Warning | JAN | Attala, Holmes | 4 hr |
| Jun 10, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 38 min |
| Jun 10, 8:05 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Madison, Yazoo | 4 hr |
| Jun 10, 8:10 AM CDT | Flash Flood Warning | JAN | Leake, Neshoba, Winston | 4 hr |
| Jun 10, 8:38 AM CDT | Flash Flood Warning | JAN | Leflore, Sunflower | 3 hr |
| Jun 10, 8:53 AM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 4 hr |
| Jun 10, 9:35 AM CDT | Flash Flood Warning | JAN | Humphreys, Washington | 6 hr |
| Jun 10, 9:46 AM CDT | Areal Flood Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 6 hr |
| Jun 10, 10:16 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 4 hr |
| Jun 10, 10:22 AM CDT | Flash Flood Warning | JAN | Attala, Holmes | 4 hr |
| Jun 10, 10:25 AM CDT | River Flood Warning | JAN | Attala | 3 days |
| Jun 10, 10:26 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 7 days |
| Jun 10, 10:33 AM CDT | Flash Flood Warning | JAN | Bolivar | 3 hr |
| Jun 10, 10:36 AM CDT | River Flood Warning | JAN | Hinds, Warren | 15 days |
| Jun 10, 10:51 AM CDT | River Flood Warning | JAN | Leflore | 7 days |
| Jun 10, 10:51 AM CDT | River Flood Warning | JAN | Humphreys | 4 days |
| Jun 10, 11:03 AM CDT | River Flood Warning | JAN | Lowndes | 3 days |
| Jun 10, 12:19 PM CDT | Areal Flood Warning | JAN | Humphreys, Leake, Leflore, Madison, Sunflower, Yazoo | 6 hr |
| Jun 10, 12:31 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 3 hr |
| Jun 10, 2:13 PM CDT | Areal Flood Warning | JAN | Attala, Carroll, Grenada, Holmes, Humphreys, Leflore | 6 hr |
| Jun 10, 3:06 PM CDT | Special Weather Statement | JAN | Forrest | 39 min |
| Jun 10, 3:33 PM CDT | Special Weather Statement | JAN | Lamar | 57 min |
| Jun 10, 3:51 PM CDT | Areal Flood Warning | JAN | Issaquena, Sharkey | 6 hr |
| Jun 10, 5:04 PM CDT | Flash Flood Warning | JAN | Carroll | 20 hr |
| Jun 10, 6:10 PM CDT | Areal Flood Warning | JAN | Bolivar, Leflore, Sunflower | 2 hr |
| Jun 10, 6:33 PM CDT | River Flood Warning | JAN | Sharkey | 38 hr |
| Jun 10, 2:49 PM CDT | Special Weather Statement | JAN | Ashley | 56 min |
| Jun 10, 4:04 PM CDT | Special Weather Statement | JAN | Ashley | 41 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.